PhysiciansCare Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

By | May 18, 2018
PhysiciansCare Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Compare to the active ingredients in Excedrin and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets. For temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache and menstrual cramps. Temporarily reduces fever. Contains 50 packets of 2 tablets. Active Ingredient: Acetaminophen 250mg Purpose: Pain reliever / fever reducer. Active Ingredient: Aspirin 250mg Purpose: Pain reliever / fever reducer. Active Ingredient: Caffeine 65 mg Purpose: Pain reliever aid.

  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Purpose: Pain reliever / fever reducer
  • Coated, easy to swallow tablets
  • Perforated dispenser box allows easy access